# SDR AMTA200300285

- Difficulty date: February 27, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6075504
- Part serial: 12837513A
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL BOOST PUMP C/B POPPED.  PERFORMED INSULATION RESISTANCE AND BONDING CHECKS PER MM 28-22-03.  OPS CHECKED OK.  REFERENCE LP 543952 FOR RIGHT AFT BOOST PUMP REMOVED AND REPLACED.  (M)
